Publikationen Mathematische Statistik und Wahrscheinlichkeitstheorie

Publikationen der Arbeitsgruppe am Lehrstuhl (seit 2010):

2019

  1. Bücher, A., Dette, H. und Heinrichs, F. (2019+): Detecting deviations from second-order stationarity in locally stationary functional time series. Erscheint in: Annals of the Institute of Statistical Mathematics.
  2. Bücher, A., Volgushev, S. und Zou, N. (2019): On second order conditions in the multivariate block maxima and peak over threshold method. Journal of Multivariate Analysis, Vol. 173, 604-619.
  3. Bücher, A., Fermanian, J.-D. und Kojadinovic, I. (2019): Combining cumulative sum change-point detection tests for assessing the stationarity of univariate time series. Journal of Time Series Analysis 40: 124-150.
  4. Bücher, A. und Kojadinovic, I. (2019): A note on conditional versus joint unconditional weak convergence in bootstrap consistency results. Journal of Theoretical Probability, Vol. 32(3), 1145-1165.
  5. Kern, P. und Sönmez, E.: On the carrying dimension of occupation measures for self-affine random fields. Erscheint in: Probab. Math. Statist. (2019)
    URL: https://arxiv.org/abs/1705.05676
  6. Kern, P., Lage, S. und Meerschaert, M. M.: Semi-fractional diffusion equations. Fract. Calc. Appl. Anal., 22 p. 326-357 (2019)
    URL: http://dx.doi.org/10.1515/fca-2019-0021
  7. Ditzhaus, M. und Janssen, A.: Bootstrap and permutation rank tests for proportional hazards under right censoring. Lifetime Data Analysis. https://doi.org/10.1007/s10985-019-09487-9, online. Accepted: 17 September 2019
  8. MacDonald, P. W., Liang, K. und Janssen, A.: Dynamic adaptive procedures thatcontrol the false discovery rate. Electronic Journal of Statistics, 13 p. 3009–3024 (2019)
  9. Ditzhaus, M. und Janssen, A.: Variability and stability of the false discovery proportion. Electron. J. Statist., 13 p. 882-910 (2019)
    URL: https://doi.org/10.1214/19-EJS1544
  10. Kutzker, T., Stark, F. und Wied, D. (2019+): Testing for Relevant Dependence Change in Financial Data: A CUSUM Copula Approach. Erscheint in: Empirical Economics.

2018

  1. Berghaus, B. und Bücher, A. (2018): Weak Convergence of a Pseudo Maximum
    Likelihood Estimator for the Extremal Index. Annals of Statistics, Vol. 46(5), 2307-2335.
  2. Bücher, A. und Segers, J. (2018): On the maximum likelihood estimator for the
    Generalized Extreme-Value distribution. Extremes, Vol. 20(4), 839–872.
  3. Bücher, A. und Segers, J. (2018): Inference for heavy tailed stationary time series based
    on sliding blocks. Electronic Journal of Statistics, Vol. 12(1), 1098–1125.
  4. Bücher, A. und Segers, J. (2018): Maximum likelihood estimation for the Fréchet
    distribution based on block maxima extracted from a time series. Bernoulli Vol. 24(2), 1427–
    1462.
  5. Kern, P., Meerschaert, M. M. und Xiao, Y.: Asymptotic behavior of semistable Lévy exponents and applications to fractal path properties. J. Theoret. Probab., 31 p. 598-617 (2018)
    URL: http://dx.doi.org/10.1007/s10959-016-0720-6
  6. Ditzhaus, M. und Janssen, A.: Detectability of nonparametric signals: higher criticism versus likelihood ratio. Electron. J. Statist., 12 p. 4094-4137 (2018)
    URL: https://doi.org/10.1214/18-EJS1502
  7. Benditkis, J., Heesen, P. und Janssen, A.: The false discovery rate (FDR) of multiple tests in a class room lecture. Statistics and Probability Letters, 134 p. 29-35 (2018)
  8. Rojas-Molina, C. (2018): Random Schrödinger Operators on discrete structures. arXiv:1710.02293.

2017

  1. Kern, P. und Wedrich, L.: On exact Hausdorff measure functions of operator semistable Lévy processes. Stoch. Anal. Appl., 35 p. 980-1006 (2017)
    URL: http://dx.doi.org/10.1080/07362994.2017.1344556
  2. Bhatti, T. und Kern, P.: An integral representation of dilatively stable processes with independent increments. Stochastic Process. Appl., 127 p. 209-227 (2017)
    URL: http://dx.doi.org/10.1016/j.spa.2016.06.006
  3. Benditkis, J. und Janssen, A.: Finite sample bounds for expected number of false rejections under martingale dependence with applicatons to FDR. Electron. J. Stat., 11 p. 1827-1857 (2017)
    URL: : https://projecteuclid.org/euclid.ejs/1493345170
  4. Janssen, A.: Der Martingalansatz zur Auswertung klinischer Studien im Rahmen der Survival Analysis. Mitteilungen der deutschen Mathematiker Vereinigung, 25 p. 26-31 (2017)

2016

  1. Barczy, M. und Kern, P.: A link between Bougerol's identity and a formula due to Donati-Martin, Matsumoto and Yor. Séminaire de Probabilités, 48 p. 179-188 (2016)
  2. URL: http://dx.doi.org/10.1007/978-3-319-44465-9_6
  3. Kern, P.: A general multiparameter version of Gnedenko's transfer theorem. Theory Probab. Appl., 60 p. 134-142 (2016)
    URL: http://dx.doi.org/10.1137/S0040585X97T987569
  4. Heesen, P. und Janssen, A.: Dynamic adaptive multiple tests with finite sample FDR control. Statist. Plann. Inference, 168 p. 38-51 (2016)
    URL: http://dx.doi.org/10.1016/j.jspi.2015.06.007
  5. Janssen, A. und Knoch, A.: Information bounds for nonparametric estimators of L-functionals and survival functionals under censored data. Metrika, 79 p. 195-220 (2016)
    URL: http://link.springer.com/article/10.1007/s00184-015-0551-y/fulltext.html

2015

  1. Barczy, M., Kern, P. und Pap, G.: Dilatively stable stochastic processes and aggregate similarity. Aequat. Math., 89 p. 1485-1507 (2015)
    URL: http://dx.doi.org/10.1007/s00010-014-0318-y
  2. Barczy, M., Kern, P. und Krause, V.: Operator scaled Wiener bridges. ESAIM: Probab. Statist., 19 p. 100-114 (2015)
    URL: http://dx.doi.org/10.1051/ps/2014016
  3. Kern, P. und Wedrich, L.: Dilatively semistable stochastic processes. Statist. Probab. Letters, 99 p. 101-108 (2015)
    URL: http://dx.doi.org/10.1016/j.spl.2015.01.008
  4. Finner, H., Kern, P. und Scheer, M.: On some compound distributions with Borel summands. Insurance Math. Econom., 62 p. 234-244 (2015)
    URL: http://dx.doi.org/10.1016/j.insmatheco.2015.03.012
  5. Heesen, P. und Janssen, A.: Inequalities for the false discovery rate (FDR) under dependence. Electronic Journal of Statistics, 9 p. 679-716 (2015)
    URL: http://www.nature.com/nature/journal/vaop/ncurrent/full/nature13805.html
  6. Nelson-Sathi, S., Sousa, F. L., Roettger, M., Lozada-Chávez, N., Thiergart, T., Janssen, A., Bryant, D., Landan, G., Schönheit, P., Siebers, B., McInerney, J. O. und Martin, W. F.: Origins of major archaeal clades correspond to gene acquisitions from bacteria. Nature 13805, (2015)
    URL: http://www.nature.com/nature/journal/vaop/ncurrent/full/nature13805.html

2014

  1. Kern, P. und Wedrich, L.: Dimension results related to the St. Petersburg game. Probab. Math. Statist., 34 p. 97-117 (2014)
    URL: http://www.math.uni.wroc.pl/~pms/files/34.1/Article/34.1.6.pdf
  2. Kern, P. und Wedrich, L.: The Hausdorff dimension of operator semistable Lévy processes. J. Theoret. Probab., 27 p. 383-403 (2014)
    URL: http://dx.doi.org/10.1007/s10959-012-0422-7
  3. Barczy, M. und Kern, P.: Gauss-Markov processes as space-time scaled stationary Ornstein-Uhlenbeck processes. (unpublished manuscript), (2014)
    URL: http://arxiv.org/abs/1409.7253
  4. Bendel, J., Dobler, D. und Janssen, A.: Exponent dependence measures of survival functions and correlated frailty models. arxiv:1409.6854,(2014)
  5. Janssen, A. und Tietje, M.: Statistical likelihood methods in finance. arXiv:1310.4400v2, (2014)
  6. Brendel, M., Janssen, A., Mayer, C.-D. und Pauly, M.: Weighted logrank permutation tests for randomly right censored life science data. Scand. J. Stat., 41 p. 742 - 761 (2014)
    URL: http://onlinelibrary.wiley.com/doi/10.1111/sjos.12059/abstract

2013

  1. Barczyk, A. und Kern, P.: Scaling limits of coupled continuous time random walks and residual order statistics through marked point processes. Stochastic Process. Appl., 123 p. 796-812 (2013)
    URL: http://dx.doi.org/10.1016/j.spa.2012.10.013
  2. Barczy, M. und Kern, P.: Representations of multidimensional linear process bridges. Random Oper. Stoch. Equ., 21 p. 159-189 (2013)
    URL: http://dx.doi.org/10.1515/rose-2013-0009
  3. Barczy, M. und Kern, P.: Sample path deviations of the Wiener and the Ornstein-Uhlenbeck process from its bridges. Brazilian J. Probab. Statist., 27 p. 437-466 (2013)
    URL: http://dx.doi.org/10.1214/11-BJPS175
  4. Janssen, A. und Ostrovski, V.: The Convolution Theorem of Hajek and Le Cam - Revisited. arXiv:1309.4984,(2013)
  5. del Barrio, E., Janssen, A. und Pauly, M.: The m(n) out of k(n) bootstrap for partial sums of St. Petersburg type games. Electron. Commun. Probab., 18 p. 1 - 10 (2013)
  6. Janssen, A. und Pauly, M.: The influence of sequential extremal processes on the partial sum process. Extremes, 16 p. 39 - 54 (2013)

2012

  1. Nelson-Sathi, S., Dagan, T., Landan, G., Janssen, A., Steel, M., McInerney, J., Deppenmeier, U. und Martin, W. F.: A methanogen acquired a thousand eubacterial genes at the origin of Haloarchaea.. Proceedings of the National Academy of Sciences, 109 p. 20537-20542 (2012)
  2. Janssen, A. und Tietje, M.: Applications of the Likelihood Theory in Finance: Modelling and Pricing.. International Statistical Review, 81 p. 107-133 (2013)
    URL: http://onlinelibrary.wiley.com/doi/10.1111/j.1751-5823.2012.00197.x/abstract
  3. Bücher, A., Dette, H. und Volgushev, S. (2012): A test for Archimedeanity in bivariate
    copula models. Journal of Multivariate Analysis, Vol. 110, 121–132.
  4. Jurlewicz, A., Kern, P., Meerschaert, M. M. und Scheffler, H.-P.: Fractional governing equations for coupled random walks. Comp. Math. Appl., 64 p. 3021-3036 (2012)
    URL: http://dx.doi.org/10.1016/j.camwa.2011.10.010
  5. Kern, P., Meerschaert, M. M. und Scheffler, H.-P.: Correction: Limit theorems for coupled continuous time random walks. Ann. Probab., 40 p. 890-891 (2012)
    URL: http://dx.doi.org/10.1214/10-AOP635

2011

  1. Barczy, M. und Kern, P.: General alpha-Wiener bridges. Commun. Stoch. Anal., 5 p. 585-608 (2011)
    URL: https://www.math.lsu.edu/cosa/5-3-08[277].pdf
  2. Barczyk, A., Janssen, A. und Pauly, M.: The asymptotics of L-statistics for non I.I.D. variables with heavy tails. Probab. Math. Statist., 31 p. 285-299 (2011)

2010

  1. Janssen, A. und Wellek, S.: Exact linear rank tests for two-sample equivalence problems with continuous data. Stat. Neerl., 64 p. 482-504 (2010)
    URL: http://dx.doi.org/10.1111/j.1467-9574.2010.00466.x
Verantwortlich für den Inhalt: E-Mail sendenWE Mathematik